login
This site is supported by donations to The OEIS Foundation.

 

Logo


Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A052483 Decimal expansion of Hausdorff dimension of Apollonian packing of circles. 4
1, 3, 0, 5, 6, 8, 6, 7 (list; constant; graph; refs; listen; history; text; internal format)
OFFSET

1,2

LINKS

Table of n, a(n) for n=1..8.

Roberto De Leo, A conjecture on the Hausdorff dimension of attractors of real self-projective Iterated Function Systems, Experimental Mathematics 24, 270 (2015), doi:10.1080/10586458.2014.987884.

S. S. Manna and H. J. Herrmann, Precise determination of the fractal dimensions of Apollonian packing and space-filling bearings, J. Phys. A: Math. Gen. 24 (1991), L481-L490.

MathOverflow, Hausdorff dimension of Apollonian circle packing, 1.305686729, 1.305688 or yet something else?.

P. B. Thomas and D. Dhar, The Hausdorff dimension of the Apollonian packing of circles, J. Phys. A, 27 (1994), 2257-2268.

EXAMPLE

1.3056867...

CROSSREFS

Cf. A187089.

Sequence in context: A038556 A193508 A263199 * A249859 A213724 A019915

Adjacent sequences:  A052480 A052481 A052482 * A052484 A052485 A052486

KEYWORD

nonn,cons,more

AUTHOR

N. J. A. Sloane, Mar 16 2000

STATUS

approved

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recent | More pages
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy .

Last modified April 27 15:06 EDT 2017. Contains 285528 sequences.